# SDR AALA20111106DFW03

- Difficulty date: November 3, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 48,070 hours, 5,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 EVACUATION CARD SWITCH GUARD BROKEN.  REPLACED LEFT NUMBER 1 EVACUATION CARD SWITCH GUARD.  OPS CHECK NORMAL.
